# SDR F3LA200600158

- Difficulty date: November 6, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 14,280 hours, 6,131 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 60592101
- Part serial: A8388
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RT EMERGENCY EXIT SLIDE INFLATION CABLE BROKEN.  REPLACED RESERVOIR IAW AMM 25-62-46.
